Contact Problems in the Linear Theory of Viscoelasticity

[+] Author and Article Information
T. C. T. Ting

Department of Materials Engineering, University of Illinois at Chicago Circle, Chicago, Ill.

J. Appl. Mech 35(2), 248-254 (Jun 01, 1968) (7 pages) doi:10.1115/1.3601188 History: Received August 29, 1967; Revised February 16, 1968; Online September 14, 2011


An explicit solution is obtained of an integral equation which arises in several contact problems in linear viscoelastic bodies. The solution is valid for contact problems in which the time-dependent contact area is an arbitrary function of time. The contact area can be a multiply connected region or regions.

Copyright © 1968 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In